# SDR NACA2022122800002

- Difficulty date: December 28, 2022
- Submitted: June 3, 2023
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 108,181 hours, 19,959 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Sensor
- Part number: 154DN2
- Part serial: EGNH0642
- Condition: Failed
- Part time: 11,849 hours, 4,742 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: REMOVED AND REPLACED LEFT ELECTRICAL FAN INLET TEMP (T12) SENSOR IAW B767 AMM 73-21-06 TEST OKAY.
